# SDR MWEA030492

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 99378045
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SKIN HAS A 1 INCH CREASE AT STATION XE=148 2.5 INCHES AFT OF THE FORWARD SPAR.  FABRICATED AND INSTALLED DOUBLER.
